MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon arrival the patient was showing an air leak.The md tested various points in the lines and system.It was determined that the blue connector closest to the pleur-evac box was malfunctioning.A new pleur-evac box was exchanged for the original and the air leak was no longer present.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device history record of batch number 74b2200767 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74b2200767 was received for analysis.Sample wasn't received in its original packaging.The ats connector (p/n 152753) was received with the red and blue connector disconnected, the o-ring (p/n 154589) was inspected, and no issues were found that can lead to the issue reported.Suction port was connected to a suction source at 60 cm h2o and patient tube was put in warm water (with blue dye.Suction was activated and collection chambers were filled with water, during this test no leaks were observed on ats connector (p/n 152753).In summary, customer complaint cannot be confirmed since no problem found on sample.
 
Event or Problem Description

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15619122
Report Number3004365956-2022-00077
Device Sequence Number7974955
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74B2200767
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown